# SDR ORJA98282

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EXTERIOR LEFT AND RIGHT EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED OVERWING 'E' LIGHTS POWER SUPPLY, OPS CHECK GOOD.  (M)
